# SDR SWAA2022022427525

- Difficulty date: October 27, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 58,512 hours, 23,001 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TE SEAL RETAINER SUPPORT BRACKET ABOVE PYLON TIP IS CRACKED / REMOVED CRACKED LT WING T/E SEAL RETAINER SUPPORT BRACKET ABOVE #1 PYLON TIP. INSTALLED NEW SUPPORT BRACKET IAW SRM 51-40-02-0G-0 PARA 4. AND IPC 57-50-00-25.
